# SDR P5CA9500668

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Frame
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME 3RD HOOK NR 4 ENGINE RIGHT MAIN COWL UPPER.  REPAIRED PER BOEING SRM 54-30-03.
